# SDR LR7A02076

- Difficulty date: August 31, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 33,801 hours, 20,242 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20343041
- Part serial: 671302
- Condition: Malfunctioned
- Location: Air Conditioning
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED OILY SMELL FROM FLIGHT DECK AIR CONDITIONING SYSTEM.  REPLACED FLIGHT DECK AIR CONDITIONING COOLING TURBINE IAW SMP 581 21-50-00.  OPS CHECK GOOD.
